Journal of Symplectic Geometry

Covering spaces and Q-gradings on Heegaard Floer homology

Dan A Lee and Robert Lipshitz

Full-text: Open access

Article information

Source
J. Symplectic Geom., Volume 6, Number 1 (2008), 33-59.

Dates
First available in Project Euclid: 2 July 2008

Permanent link to this document
https://projecteuclid.org/euclid.jsg/1215032732

Mathematical Reviews number (MathSciNet)
MR2417439

Zentralblatt MATH identifier
1153.53061

Citation

Lee, Dan A; Lipshitz, Robert. Covering spaces and Q-gradings on Heegaard Floer homology. J. Symplectic Geom. 6 (2008), no. 1, 33--59. https://projecteuclid.org/euclid.jsg/1215032732


Export citation